Multivalued solutions of a linear functional equation

Wilhelmina Smajdor

Annales Polonici Mathematici (1985)

  • Volume: 45, Issue: 3, page 253-259
  • ISSN: 0066-2216

How to cite

top

Wilhelmina Smajdor. "Multivalued solutions of a linear functional equation." Annales Polonici Mathematici 45.3 (1985): 253-259. <http://eudml.org/doc/266861>.

@article{WilhelminaSmajdor1985,
author = {Wilhelmina Smajdor},
journal = {Annales Polonici Mathematici},
keywords = {upper semi-continuous set-valued function; compact and convex values; minimal solution; uniformly convex Banach space; almost everywhere single-valued in the sense of category},
language = {eng},
number = {3},
pages = {253-259},
title = {Multivalued solutions of a linear functional equation},
url = {http://eudml.org/doc/266861},
volume = {45},
year = {1985},
}

TY - JOUR
AU - Wilhelmina Smajdor
TI - Multivalued solutions of a linear functional equation
JO - Annales Polonici Mathematici
PY - 1985
VL - 45
IS - 3
SP - 253
EP - 259
LA - eng
KW - upper semi-continuous set-valued function; compact and convex values; minimal solution; uniformly convex Banach space; almost everywhere single-valued in the sense of category
UR - http://eudml.org/doc/266861
ER -

NotesEmbed ?

top

You must be logged in to post comments.